Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


I am on Truvada/Reyataz/Norvir - 2 years
Sep 3, 2012

I am on Truvada/Reyataz/Norvir for last 2 years. I was fine with these, for last three weeks I am feeling extreme fatigue, tiredness , little bit out of balance when standing and also some issues in getting myself the energy to do my activities I used to do. I had some chest probles like tightness etc, But I did see a cradiologist and did echo cardiogram and stress test and everything came out OK. Any advise on how to improve my energy level highly appreciated. Thanking you in advance

jks

Response from Dr. Young

Hello JKS and thanks for posting.

If you've been tolerating your current regimen for 2 years, short of unexpected kidney toxicity, it would be decidedly unusual for you to experience new side effects that you describe.

I'm assuming that your doctors have looked at your general blood chemistries and viral load before sending you to the cardiologist.

There's a very long list of things that can cause new onset fatigue- such as infections (like influenza or if you live in Texas- West Nile virus), endocrine issues (thyroid, testosterone), anemia, mental health (depression), sleep disorders (sleep apnea)- to name a few.

I hope that's a useful start, and get well soon, BY



Previous
Tenofovir and Lamuvidine
Next
Truvada Substiture

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement